# SDR CA130921007

- Difficulty date: September 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW OBSERVED THAT THE TORQUE & RPM WERE DROPPING AND THE ITT INCREASING ON RT ENGINE.  THE ENGINE SHUTDOWN BEFORE THE CAPTAIN TRIED TO SHUTDOWN THE ENGINE. AFTER AN UNEVENTFUL LANDING, THE GROUND CREW OBSERVED THAT THERE IS EVIDENCE OF A FIRE IN THE EXHAUST.  NO OTHER EXTERNAL DAMAGE ON BOTH AIRFRAME AND ENGINE SEEN.  THE FDR WAS SENT  FOR FURTHER ANALYSIS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
